BibTeX record journals/appml/BulleCHL20

download as .bib file

@article{DBLP:journals/appml/BulleCHL20,
  author    = {Rapha{\"{e}}l Bulle and
               Franz Chouly and
               Jack S. Hale and
               Alexei Lozinski},
  title     = {Removing the saturation assumption in Bank-Weiser error estimator
               analysis in dimension three},
  journal   = {Appl. Math. Lett.},
  volume    = {107},
  pages     = {106429},
  year      = {2020}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics